MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-D10-F20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Heart Block (4444)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure, while mapping, av block occurred which was treated with stimulation to stabilize the patient.The patient was sedated with dexdor and mapping was performed using both the tacticath se catheter and the advisor fl se catheter.Towards the end of the mapping the patient went into complete av block.Stimulation was administered in the coronary sinus with the catheter and after a few seconds sinus rhythm was restored.A cardiogram was done which was negative.The patient was unable to be awakened so ct and mri exams were done which were also negative.The patient woke up the next day and ct scans were repeated and again were negative.The physicians do not think that any abbott products are involved in the reported event.No ablations had been performed prior to the reported av block.There were no performance issues with any abbott device.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
This report includes an updated event description and updated health clinical code and health impact code.During an atrial fibrillation procedure, while mapping, av block occurred which was treated with stimulation to stabilize the patient.The patient was sedated with dexdor and mapping was performed using both the tacticath se catheter and the advisor fl se catheter.Towards the end of the mapping the patient went into complete av block with st segment elevation in the absence of hemodynamic lesions on coronary imaging.Stimulation was administered in the coronary sinus with the catheter and after a few seconds sinus rhythm was restored.A cardiogram was done which was negative.The patient was unable to be awakened and developed a coma, so ct and mri exams were done which were negative.The patient was admitted to icu and gradually recovered consciousness the next day.Ct scans were repeated, and an ischemic encephalic lesion appeared with concurrent motor deficit of the upper limb.The physicians do not think that any abbott products are involved in the reported event.No ablations had been performed prior to the reported av block.There were no performance issues with any abbott device.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22202557
Report Number3008452825-2025-00257
Device Sequence Number7722982
Product Code DRF
UDI-Device Identifier05415067024817
UDI-Public(01)05415067024817(10)10612752(17)271031
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-AVSE-D10-F20
Device Catalogue NumberD-AVSE-D10-F20
Device Lot Number10612752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown